# SDR 2000UALA00514

- Difficulty date: April 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 23,558 hours, 14,939 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE (L/E) SKIN DAMAGE FROM LEADING EDGE STATION 140 TO LE STA 149, AND KRUEGER FLAP HINGE RIB DAMAGE AT L/E STA 149.  THE KRUEGER FLAP HINGE RIB WAS REPLACED AND THE L/E SKIN WAS REPLACED FROM L/E STA 139 TO L/E STA 149.
